# SDR UIEA2019051304188

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,903 hours, 20,498 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE (2 EA) IGNITER PLUGS ARE WORN( REMOVED AND REPLACED (2 EA) NR 1 ENGINE IGNITER PLUGS IAW AMM 74-21-02 )
